Free topological groups of absolute neighborhood retracts and infinite-dimensional manifolds
Doklady Akademii Nauk, Tome 266 (1982) no. 3, pp. 541-544
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_3_a5,
author = {M. M. Zarichnyi},
title = {Free topological groups of absolute neighborhood retracts and infinite-dimensional manifolds},
journal = {Doklady Akademii Nauk},
pages = {541--544},
year = {1982},
volume = {266},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_3_a5/}
}
M. M. Zarichnyi. Free topological groups of absolute neighborhood retracts and infinite-dimensional manifolds. Doklady Akademii Nauk, Tome 266 (1982) no. 3, pp. 541-544. http://geodesic.mathdoc.fr/item/DAN_1982_266_3_a5/